# SDR IPXA2024092693636

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 38,458 hours, 26,270 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR FILED OPEN, CREW ENTRY DOOR LATCHES UPPER AND LOWER APPEAR TO HAVE GOUGES .
